# SDR ASAA2015092613265

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CRACKED.  BS 540, BL 0 - LBL 5. ACFT GROUNDED.  REMOVED CRACKED FLOORBEAM IAW SRM 51-40-02 LOCATED, DRILLED, AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02, 51-40-05 AND DWG 143A0060-51, REV D.
